# SDR CA980818012

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23070106
- Condition: Malfunctioned
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GOVERNOR WAS OPERATING OK, PRIOR TO SHUTDOWN WITH THE N2 RANGE FROM 97 PERCENT TO 100 PERCENT RPM.  SHORTLY AFTER ON RESTART, THE N2 OPERATING RANGE HAD GONE TO 100 PERCENT TO 103 PERCENT RPM AND THE PILOT COULD NOT BEEP THE ENGINE BELOW 102 PERCENT.  THE CAUSE OF THE GOVERNOR FAILURE IS UNKNOWN.
